MAO Yonghua, . Logarithmic Sobolev Inequalities for Birth-Death Process and Diffusion Process on the Line[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(1): 94-100.
Citation: MAO Yonghua, . Logarithmic Sobolev Inequalities for Birth-Death Process and Diffusion Process on the Line[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(1): 94-100.

Logarithmic Sobolev Inequalities for Birth-Death Process and Diffusion Process on the Line

Funds: 

Research supported in part by RFDP (No. 96002704)

NSFC (No. 19771008)

Fok Ying-Tung Youth Foundation.

More Information
  • Received Date: November 26, 2000
  • Revised Date: December 24, 2000
  • In this paper we give, by using Hardy-type inequalities, characterizations of the logarithmic Sobolev inequalities for birth——death process and diffusion process on the line.

Catalog

    Article views (13) PDF downloads (2) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return